# SDR MWEA010397

- Difficulty date: March 27, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Part number: 991007395
- Condition: Chafed
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ACCESSORY DOOR PAN DOUBLER ON LEFT SIDE HAS A CHAFE MARK.  FABRICATED AND INSTALLED NEW DOUBLER.
